Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I have lumps on side of my legs

I have lumps come out in my the side of my legs when i walk or run for more than ten minutes the hospital said its not compartment syndrome or to do with my vains but they syil dont know what it is
Asked On : Wed, 23 Jun 2010
Answers:  3 Views:  869
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi iam 16 nearly 17 and have been to the doctors today about it because my lumps started off small and have just got bigger and i ignored the pain but now its unbarable i also struggle to get up once sat down. my doctors are doing some blood tests so ill keep you posted but any ideas PLEASE !!
Answered: Sat, 9 Apr 2011
  Anonymous's Response
one of my friend also has a similar problem..
any suggestions!!
Answered: Wed, 23 Jun 2010
Orthopaedic Surgeon Dr. G.S.L.Gupta's  Response
Any swelling seen in leg noticed only after exercise could be a herniation of the muscle. Patient need not to very about it.
Answered: Thu, 20 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor